# SDR AWXA960091

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 959
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3887 - DURING ROUTINE C-7 MAINTENANCE CHECK, FOUND SKIN CRACKED AT FWD LOWER CORNER OF AFT ENTRY DOOR AT BS 959, WL 211.  ACCESSED AREA, CONTAINED CRACK.  FABRICATED REPAIR PARTS.  INSTALLED ON AIRCRAFT, REINSTALLED ITEMS ACCESSED.  ALL WORK DONE IAW AWA EO 53-30-15.  (M)
